Advertisement

What happens if I overdose on argatroban?

Healthcare providers will give you argatroban through an intravenous (IV) line, so the chances of overdose are low. The major problem with overdosing on argatroban is excessive bleeding. Your healthcare provider will be monitoring you closely and treatments will be given to control the bleeding.

Continue Learning about Anticoagulant

Why would I need anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
You may be prescribed anticoagulant injections:       • if you are at risk for blood clots because...
More Answers
Why do I have to stop taking my blood thinners before knee surgery?
Rishi Anand, MDRishi Anand, MD
If you suffer from atrial fibrillation (afib) or are taking blood thinners (anticoagulants), you wil...
More Answers
What precautions should I follow when taking blood thinners?
Grant Cooper, MDGrant Cooper, MD
If you are taking warfarin (Coumadin), you already should be having a test regularly to make sure th...
More Answers
When should I call the doctor while on anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
Call the doctor if you notice these symptoms while taking anticoagulant injections:     • excessiv...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.